Hello, With reference to your query regarding to skip period while taking birth control pills, I would like to mention a few details about pills. It is possible to delay or prevent periods by using birth control pills. They mimic natural menstrual cycles. In a pack, there will be 28 pills of which only 21 are active which suppresses the fertility and the other 7 pills are inactive. The bleeding that occurs during the week you take the inactive pills is withdrawal bleeding and it looks like a period. But if you skip the inactive pills you wont have withdrawal bleeding even if you start the new pack. The bleeding (withdrawal) is not the same as a regular period and is not necessary for health, which is good news if you take birth control pills and want more control over the menstrual cycle either for personal or medical reasons. The benefits of postponing your period are you can attend special occasions like wedding or honeymooning or important examination, to prevent various menstrual symptoms or to save money because you may use few hygiene products or pain relieved. The drawbacks in delaying the period may exhibit breakthrough bleeding like spotting, but week periods, difficult to inform that you are pregnant. This breakthrough bleeding decreases with time, hence you have to stay on schedule, keep taking the pills as directed, careful tracking, ask for a short pill free break and if you are smoking, you should quit, because it is common in smokers. It is also possible to delay or prevent your period with continuous use of any birth control pill. In addition you can take active pill breaks in a row or take the inactive pills from the second packet. The choice of birth control pill is up to you and your doctor. You can reduce withdrawal symptoms and unscheduled bleeding by taking inactive pills for only 3 or 4 days rather than full seven days or by replacing inactive pills with low-dose estrogen pills. Hence it is better to discuss this matter either with your Gynecologist, so that you need not worry in the long run. Thank you.